# SDR RRXA99979

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 97532973
- Condition: Damaged
- Location: Ws 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND DRILL DAMAGE INTORADIOUS OF RIGHT WING L/E RIB AT STA= 540.  DAMAGE EXCEEDED LIMITS IAW DC-8  SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIRED DOUBLER IAW FAA APPROVED TIMCO DER  ENGINEERING SKETCH  NR REO-05672.
